Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2012 (Vol. 4, Issue: 19)
Article Information:

A review of time discretization of semi-linear parabolic problems

Zainal Abdul Aziz, Nazeeruddin Yaacob, Mohammadreza AskaripourLahiji, Mahdi Ghanbari
Corresponding Author:  Mahdi Ghanbari 

Key words:  Exponential integrators, exponential quadrature rules, Range-kutta methods, schrödinger equation, semi-linear parabolic problems, ,
Vol. 4 , (19): 3539-3543
Submitted Accepted Published
January 03, 2012 February 09, 2012 October 01, 2012
Abstract:

In this study, exponentialRunge-Kutta methods of collocation type are considered for linear and semi-linear parabolic problems. An abstract Banach space framework of sectorial operators and Lipchitz continuous nonlinearities are selected for the analysis. Exponential Runge-Kutta methods of collocation type are also employed for parabolic Cauchy problems. Moreover, numerical experiments have been presented for illustration of parabolic problems.
Abstract PDF HTML
  Cite this Reference:
Zainal Abdul Aziz, Nazeeruddin Yaacob, Mohammadreza AskaripourLahiji, Mahdi Ghanbari, 2012. A review of time discretization of semi-linear parabolic problems.  Research Journal of Applied Sciences, Engineering and Technology, 4(19): 3539-3543.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved